# SDR DL76S982582

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 2740 · Stabilizer Control System
- Part: Hose
- Part number: AS11504K0146
- Condition: Ruptured
- Location: Stab Trim
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CENTER HYD QUANITY LIGHT CAME ON.  QTY INDICATED .47 ON DOWN WIND WHEN LIGHT CAME ON.  FOUND HYD LINE PN AS115-04K0146 RUPTURED ON STAB TRIM   CONTROL MODULE.  IPC LOCATION 27-41-65-01 ITEM 220.  INSTALLED TEMP REPAIR HYD LINE.
